MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER; DRUG COATED BALLOON CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER; DRUG COATED BALLOON CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review: the device history record (dhr) review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.A lot history review revealed one (1) additional complaint involving reocclusion associated with this lot.The device history record (dhr) indicates the lot was manufactured to specification.Investigation summary: the sample was not returned by the user facility for further evaluation.The root cause could not be determined based upon the available information received from the post market clinical registry.It is known the core lab analysis was performed and identified reocclusion.The patient received a vascular bypass.However, the lack of further information and the returned sample prevents both confirmation of the reported event and identification of a root cause(s).Label review: the review of the ifu (instructions for use), the occurrence of reocclusion is a potential adverse event with peripheral catheterization procedure and has been reported in clinical trials of drug coated balloons.
 
Event or Problem Description
It was reported through the results of a clinical trial, approximately 22 days post index procedure, core lab analysis was performed and identified reocclusion of the target lesion in the proximal and mid superficial femoral artery (sfa).It was further reported that a revascularization, involving a vascular bypass was performed.The sample was discarded by the user facility and is not available for evaluation.The outcome was resolved and recovered.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key8754968
Report Number3006513822-2019-00096
Device Sequence Number11244298
Product Code ONU
UDI-Device Identifier00801741123221
UDI-Public(01)00801741123221
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2021
Device Model Number9004
Device Catalogue NumberLX3513051005F
Device Lot NumberGFCQ1684
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight65